MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X18MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X18MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 08/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This device was also subject of (b)(4) and (b)(4) as the patient experienced adverse events on different days with the same device.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received an i& d with a revision of the left knee lps hinged insert to treat pain and swelling secondary to mrsa infection.The patient was placed on iv antibiotics.The procedure was completed without complications.Doi: (b)(6) 2015.Dor: (b)(6) 2016.(left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
UNIVERSAL STEM 75X18MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13567749
Report Number1818910-2022-03166
Device Sequence Number20349270
Product Code JWH
UDI-Device Identifier10603295217848
UDI-Public10603295217848
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-7418
Device Catalogue Number867418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer03/26/2022
04/07/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date03/29/2022
04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENT RESTRICTOR; COMPETITOR CEMENT; LPS DISTAL FEM COMP XSM LT; LPS FEM TO SLEEVE ADAPTER +10; LPS UNIV TIB HIN INS XSM 12MM; MBT REVISION CEM TIB TRAY SZ 3; P.F.C.* TIB STM EXT 4/5/6 60MM; PFC*SIGMA/OV DOME PAT 3 PEG,32; UNIVERSAL FEM SLV DIS POR 34MM; UNIVERSAL STEM 75X18MM FLUTED; UNK KNEE STEM LPS; UNKNOWN KNEE FEMORAL ADAPTOR BOLT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale